# SDR NWAA081289876

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 62,565 hours, 58,395 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part serial: 42512
- Condition: Separated
- Location: Acm
- Part time: 23,094 hours, 82,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTED A THIN HAZE OF SMOKE AND A BURNING RUBBER SMELL IN THE CABIN.  FLIGHT CREW NOTED THE SAME IN THE COCKPIT.  THE SMOKE QUICKLY DISSIPATED SO THE FLIGHT CONTINUED TO SCHEDULED DESTINATION.  LANDING AT DTW WAS NORMAL AND PASSENGERS DEPLANED NORMALLY.  MAINTENANCE FOUND THE LEFT AIR CYCLE MACHINE COMPRESSOR INLET HOSE SEPARATED FROM CONNECTOR.  NEW CLAMP AND HOSE INSTALLED, LEAK CHECK, ENGINE INSPECTION, AND ACM INSPECTION ALL LOOKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
